# SDR DXTA2025080504444

- Difficulty date: August 2, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 15,188 hours, 11,641 cycles
- System (JASC): 5200 · Doors
- Part: Link
- Part number: 661133419
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SPADE DOOR CATCH BLOCKING SPADE DOOR FROM CLOSING, WHICH BLOCKS THE MAIN CABIN DOOR FROM CLOSING.  ARRIVED ONSITE AND VERIFIED THAT THE SPADE DOOR ATTACHING LINK BEARING THAT ATTACHED TO THE MED MECH HAS SHEARED.   MCC VERIFIED THAT THIS ACFT IS POST SB560XL-52-17. WHILE ATTEMPTING TO REMOVE SHEARED BEARING, TECHS FOUND BOLT HAS CORRODED & IS NOW SEIZED WITHIN THE MED MECH.  REMOVAL OF SEIZED HARDWARE, GAINED ACCESS TO THE INNER PORTION AND MED IAW MM 52-10-02. REMOVED THE LOWER BELLCRANK IAW MM 52-10-05. REMOVED SEIZED HARDWARE & BROKEN SPADE DOOR LINK ASSY FROM THE LOWER BELLCRANK ASSY AS REQUIRED. INSTALLED THE LOWER BELLCRANK IAW MM 52-10-05. INSTALLED THE NEW SPADE DOOR LINK.
